RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2010, Volume 201, Number 5, Pages 111–134 (Mi msb7593)  

Existence of boundary values of polyharmonic functions

V. P. Mikhailov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: A necessary and sufficient condition for the existence of a limit in mean square at the boundary is established for a polyharmonic function in a ball.
Bibliography: 15 titles.

Keywords: polyharmonic function, boundary value, spherical harmonic, solid spherical harmonic.

DOI: https://doi.org/10.4213/sm7593

Full text: PDF file (583 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2010, 201:5, 735–757

Bibliographic databases:

UDC: 517.9
MSC: 31A30, 35J67
Received: 23.06.2009

Citation: V. P. Mikhailov, “Existence of boundary values of polyharmonic functions”, Mat. Sb., 201:5 (2010), 111–134; Sb. Math., 201:5 (2010), 735–757

Citation in format AMSBIB
\Bibitem{Mik10}
\by V.~P.~Mikhailov
\paper Existence of boundary values of polyharmonic functions
\jour Mat. Sb.
\yr 2010
\vol 201
\issue 5
\pages 111--134
\mathnet{http://mi.mathnet.ru/msb7593}
\crossref{https://doi.org/10.4213/sm7593}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681115}
\zmath{https://zbmath.org/?q=an:1203.31003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010SbMat.201..735M}
\elib{http://elibrary.ru/item.asp?id=19066206}
\transl
\jour Sb. Math.
\yr 2010
\vol 201
\issue 5
\pages 735--757
\crossref{https://doi.org/10.1070/SM2010v201n05ABEH004090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281540600006}
\elib{http://elibrary.ru/item.asp?id=16979887}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958545832}


Linking options:
  • http://mi.mathnet.ru/eng/msb7593
  • https://doi.org/10.4213/sm7593
  • http://mi.mathnet.ru/eng/msb/v201/i5/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:295
    Full text:88
    References:25
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019